Model theory of finite and pseudofinite groups

Macpherson, HD orcid.org/0000-0003-0277-7561 (2018) Model theory of finite and pseudofinite groups. Archive for Mathematical Logic, 57 (1-2). pp. 159-184. ISSN 0933-5846

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: (c) The Author(s) 2017. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Pseudofinite group; Pseudofinite field; Stable theory; NIP theory
Dates:
  • Published: February 2018
  • Accepted: 9 January 2017
  • Published (online): 19 September 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 01 Feb 2017 10:49
Last Modified: 22 Mar 2018 14:59
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00153-017-0584-1

Share / Export

Statistics